MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET NEOPT; OXIMETER

MASIMO - 40 PARKER RD SET NEOPT; OXIMETER
Model Number 4004
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
It was reported that a desaturation was noted by masimo clinical specialist while discussing troubleshooting with rn.The patient appeared pink and not in any distress while in bed.Sensor applied according to the dfus to the baby's left foot.During the time of the desat, the pr remained the same (matching with ecg) (ge monitor in use 12 sec avg time, normal sensitivity).The pleth was completely full of artifact.Spo2 decreased to 83%, then back up to 100% within 3 seconds.The same exact event reoccurred less than 2 minutes later.No known impact or consequence to patient was reported.

Brand Name
RD SET NEOPT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6596238
Report Number2031172-2017-00597
Device Sequence Number13534088
Product Code DQA
UDI-Device Identifier10843997009604
UDI-Public(01)10843997009604(17)191101(10)16MNZ
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4004
Device Catalogue Number4004
Device Lot Number16MNZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1